# SDR AALA201804179032

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,322 hours, 24,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLOOR WEB DAMAGED AND CORRODED AT FRAME 16.  REMOVED AND REPLACED THE FLOOR WEB IAW SRM 51-42-11.  THE AIRCRAFT WAS GROUNDED.
